Essential connectedness and the rigidity problem for Gaussian symmetrization

Cagnetti, Filippo, Colombo, Maria, De Philippis, Guido and Maggi, Francesco (2017) Essential connectedness and the rigidity problem for Gaussian symmetrization. Journal of the European Mathematical Society, 19 (2). pp. 395-439. ISSN 1435-9855

[img]
Preview
PDF - Accepted Version
Download (290kB) | Preview

Abstract

We provide a geometric characterization of rigidity of equality cases in Ehrhard’s symmetrization inequality for Gaussian perimeter. This condition is formulated in terms of a new measure theoretic notion of connectedness for Borel sets, inspired by Federer’s definition of indecomposable current, and of possible broader interest.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Filippo Cagnetti
Date Deposited: 24 Oct 2014 11:43
Last Modified: 13 Mar 2017 10:42
URI: http://sro.sussex.ac.uk/id/eprint/50710

View download statistics for this item

📧 Request an update